# SDR CA951221019

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 206061535007
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UNSTABLE FUEL PRESSURE READINGS FOUND DURING MAINTENANCE.
